I am a 34 year old female and over 3 months ago I had the flu for about a week and was feeling better until almost another week later when I developed pain in my right neck area and some slight swelling. I also started getting further symptoms with an occasional feeling of throat tingle, sore throat, sore mouth, and swollen cheeks. I started worrying that I had a food allergy.
Over time I developed further symptoms of a puss type taste which I found may be my salivary glands. My ear on the right side feels blocked on and off and my mouth and face feel numb at times. Both sides have been affected though still mainly the right. The swelling and chocking feeling are worst at night and sometimes cause me to cry myself to sleep. I am very tired all the time and also have been experiencing hot flashes and night sweats which I have never had till now.
I have seen the doctor every week since this started and have had bloods done for mono/glandular fever, h. pyroli (stomach), have had cbc, lymphocytes, thyroid. I had an MRI (non contrast) of the neck and head and a chest xray. I have seen 2 ENT's who checked with a tube in my throat and I have seen a hematologist and allergist. All have found nothing conclusive and the ENT said no swelling is showing on the MRI of any significance. I am still worried, in pain and unsure what to do next. Any help or advice would be greatly appreciated, thank you.
My symptoms and why my doc was thinking lymphoma. My symptoms over the 3 months:
Lump in Neck on one side (ENT said its an enlarged muscle)
Slight lymph swelling along neck and swelling of glands, including parotid and submandular mostly on one side, but now both.
Chest pain, short of breath feeling.
Swollen Tonsil on one side.
Puss type stuff possibly from parotid.
Numbness of face and mouth.
Choking throat feeling.
Upper Abdominal pain.
Pain in pelvic/groin area.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?